Jump to content

beyondrepair - an accident, a catastrophe


beyondrepair

Recommended Posts

I wasn't depressed before all this, in fact my health was better than it had ever been.
 
I ordered some tianepine online and it happened to come at the same time as another order I had made for a supplement suspended in dmso. In haste, I poured it into the bottle of this supplement but then forgot that I had done so. For the next couple of weeks I had been using the supplement mostly daily, splashing it on my wrists and have no idea what the dosage would be. 
 
I had a staph infection come up around the same time that left me unable to walk so I attributed alot of my fatigue to that. It's really hard to say how much I was taking and how often - it was sporadic but daily for a time. No longer than 2 weeks. 

I was already having bad withdrawal symptoms, then I remembered my accident/mistake and stopped using the bottle completely.
 
Went cold turkey for approx a week but was getting progressively worse. Suicidal, depressed, unable to get out of bed, my face has aged about 10 yrs - I have actualy wrinkles that have formed, I'm unable to work. All I can do is cry and think about killing myself.
 
I posted about this on a ray peat health group and someone directed me here. After some preliminary reading, I've reinstated at one drop every four hours. It has helped maybe 50%. I'm unsure if I should wait or updose. I understand these things take time but the longer it takes the longer I'm unable to work.
 
In a way maybe this experience was necessary as it's uncovered alot about the iatrogenetic harm that was caused when I was medicated against my will as an adolescent. At age 18, I decided to go completely off effexor cold turkey and cut off all contact with doctors and psychiatrists. Not long after was the beginning of my chronic illness symptoms that I have spent the last 8 yrs trying to heal and have been totally incapacitated to have a normal life. I realise now that I was going through withdrawals but didn't know it at the time. Through the work of Ray Peat, I've been able to get to a pretty optimal place in my health and was actually thiving for awhile. But now I have to do this all over again?? IDK if its worth it tbh. My life has already been completely devastated by psych meds. I don't know if I have it in me.

Edited by scallywag
added a line at each 'graf break
Link to comment
  • Moderator Emeritus

Hey BR,

 

I'm really glad you got directed to SA - it sounds like you've got worn out trying to manage things alone.  Hopefully the info we have here, coupled with being able to discuss your situation, will help you to feel more able to work through this. 

 

It can take 4 days after a reinstatement for relief to be felt, so if it's helping by about 50% already that's great news.  Because you've had improvement, I suggest waiting at this stage rather than up-dosing further.  Keeping a steady dose is what's important now.  You can feel encouraged about getting through this.  It shouldn't be anywhere near as hard this time round as when you CT'd effexor.  One - you've taken much less of it; two - you've reinstated and can stabilise before reducing slowly, and three - your health was really good just before this happened.  I think you will find you are not beyond repair after all. 

 

Also, just to be on the safe side, if you do get further suicidal thoughts please seek some type of immediate help, such as friends or a help-line.

 

It's really good to have you here. 

 

Karen

PS.  Could you please put your recent drug history into a signature so it's easy to refer to in future posts?  Thanks.

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Welcome, but you are NOT beyond repair.  I am so very sorry for what you are going through.  Please hang on even if minute by minute.  Do not give up.  Keep posting.  

THE LORD IS MY SHEPHERD = NOW only on TRILEPTAL 450mg began w/900mg 7/16 -- off LITHIUM 600mg (sometimes 300mg 5/15 -11/16 took 2 months to taper) .... XANAX 2 mg for 2 weeks but addicted in 6/16 tapered 7/16-9/16 JUMPED 9/30 (believe have kindling from previous benzos)
6 meds nightly for INSOMNIA includes XANAX .. BELSOMRA 20mg c/t 8/20/16 off & on for a yr ZANAFLEX 8 mg /SILENOR 6mg/PROZASIN 15 mg/DOXEPIN 50 mg on all nightly 2 months 6/16 - 7/16 except for silenor (year) wd ALL 8/16-9/16 w/pdoc help
c/t KLONOPIN .5mg which began INSOMNIA end of 3/15 after on for 4 months also horrible sound& light sensitivity sometimes took 2 or 3 reinstated & then c/t@hospital 5/15 on TEMPAZEPAM/SEROQUEL/LITHIUM when left hospital tolerance to temazepam after 1 month given ATIVAN in hospital& later
SEROQUEL started @ 200 mg and overnight to 800 mg had horrible akathasisia & rash DEPAKOTE 1000 mg off after few wks ALL I COULD ENDURE
then AMBIEN side effects & tolerance on for few months 5/15 - 8/15 and then again 2 mos 5/16 LATUDA 3/16 on days BAD/GEODON 4/16 on less 2 weeks BAD AKATHASIA/ZYPREXA bad mouth shaking almost 24/7 off & on few months in 2015 & again in 2016
trazodon/remeron/gabapentin/sonata/lunesta did nothing to help INSOMNIA so got off after few days - also short time SAPHRIS BAD 
MEDICATION SENSITIVE & have paradoxical side effects -- CANNOT TAKE BENZOS, ATYPICAL-ANTIPSYCHOTICS, ANTI-DEPRESSANTS
PAST prior to 2 yrs on Prozac even1/4 pill caused BAD ANXIETY, CELEXA OK, Abilify, Pristiq, Lamictal, Paxil BAD - more but can't remember
Link to comment
  • 2 weeks later...

I've just been hospitalised and they are unable to give me tianepine as it's not prescribed in Australia and I am going back into withdrawal. I lost the original bottle I was using and had to make a new solution with the dregs I had left and my body was adjusting to what I estimate to be a much lower dose. Just found out that they are putting me onto Effexor tomorrow which I had no input in and wasn't told about? I'm so confused about what to do. I'm taking periactin to mitigate some symptoms. It's been 8 years since I've been on Effexor but part of me is considering it like maybe my brain has been rewired in such a way that it could help and also I have a limited amount of options atm w no accessible tianepine.

Link to comment
  • Moderator Emeritus

What led to your hospitalisation?  So sorry to hear about your current situation.  I'm asking the other mods for suggestions.  What symptoms are you having? 

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment
  • Administrator

Hello, beyond.

 

Where were you getting tianeptine before? 

 

Were you hospitalized for withdrawal symptoms?

 

It sounds like you have been very inconsistent in taking your drugs.That might cause withdrawal symptoms. Are you taking anything else?

 

Tianeptine is an unusual tricyclic. SSRIs and SNRIs such as Effexor are not related to it. I don't know if taking Effexor would reduce your withdrawal symptoms or not. If you don't have any choice and you're going to try it, if I were you, I would take perhaps 5 beads from the capsule and see how it affects you over 4 days or more.

 

As far as I can tell, the action of tianeptine might be similar to that of lamotrigine. If you can ask for that, you might try 2.5mg to start and see how it affects you over 4 days or more.

 

Please let us know how you're doing.

If anything, tianeptine is related to lamotrigine, that I know of.

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy